# SDR F3LA2015052001134

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 31,116 hours, 15,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C6 CHECK, AFT CABIN LT LATERAL SHEAR PLATE CRACKED FRAME 69 - 70.  R & R SHEAR PLATE IAW SRM 51-42-11.  ACFT DUE OUT OF C6 CHECK ON 5 25 2015.
